| Model Number |
SA6AT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after implantation of intraocular lens (iol), the patient had blurred vision.The lens was explanted in a secondary procedure and replaced with another lens.The clinical reason for explant was mechanical complications.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The lens was returned inside a plastic specimen cup.Solution was dried on the lens.The anterior optic surface was nicked and gouged.A power (sphere and cylinder) and resolution test could not be conducted due to the optic damage.The associated product information was not provided.It is unknown if qualified associated products were used.The root cause cannot be determined for the reported complaint of "explant, blurred vision".The explanted lens was damaged.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company (1.50 cylinder) 10.0 diopter was removed and replaced.The replacement lens information was not provided.The manufacturer internal reference number is: (b)(4).